Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Some Stability Results for Vector Values Random Variables

J. Kuelbs and Joel Zinn
The Annals of Probability
Vol. 7, No. 1 (Feb., 1979), pp. 75-84
Stable URL: http://www.jstor.org/stable/2242839
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Stability Results for Vector Values Random Variables
Preview not available

Abstract

This paper explores the strong law of large numbers in the infinite dimensional setting. It is shown that under several classical conditions--such as the Kolmogorov condition--the strong law holds if and only if the weak law holds.

Page Thumbnails

  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84